advertisement
Question
Posted by: topaz_sa | 2007/03/16

Going off the Pill

Hi Doc

I have been on the pill now for over 9 years. At the moment I am on Minerva, which I have been on for about 5 years now. I am wanting to go off the pill in about 6 months from now. What side effects can I expect from going off the pill after being on it for so long (I am very worried about what my skin will do) Is there anything I can do do reduce these side effects?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You may find that your periods are a bit heavier and more painful. It is difficult to say whether your skin will get worse or not. This problem amy have sorted itself out.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Dee | 2007/03/16

I was also on Minerva for about 12 years and stopped it last year. Your skin does take a bit of a knock but just remember to clean, tone and moisturise twice a day. i also used vitex or another name agnus castus for about 6 months after I stopped the pill and that helped me alot to control my hormones. You can buy it at Dischem.

The first month off the pill was bad, alot of aches and pains and headaches probably just the body detoxing but after that i was fine.

Reply to Dee

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement